# SDR ASAA2025062258984

- Difficulty date: June 22, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N264AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36360
- Aircraft time: 31,500 hours, 10,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M1695 ARE INOP. GROUNDED - YES. REMOVED, REPLACED AND OPERATIONAL TEST PERFORMED SUCCESSFULLY OF POWER SUPPLY M1695 IAW B737-900 AMM 33-51-06-960-806.
